Korean J. Math.  Vol 20, No 2 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.2.

A NOTE ON FOUR TYPES OF REGULAR RELATIONS

H. S. Song

Abstract


In this paper, we study the four different types of rela- tions, P(X, T), R(X, T), L(X, T), and S(X, T) in a transformation (X, T), and obtain some of their properties. In particular, we give a relationship between R(X, T) and S(X, T). 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr